MAUDE Adverse Event Report: MAKO SURGICAL CORP. 3.0 RIO® ROBOTICARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 3.0 RIO® ROBOTICARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 209999
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Inaccuracy during pka case.The tibial implant isn't placed in the same position as the implant planning.All the verifications on the scan are correct.Additional information: yes a revision has been done during the case.Implant was cemented and removed to place a new implant from the same size.An engineer came during the weekend to fix the issue.
 
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding incorrect placement involving a mako pka software was reported.The event was not confirmed.Method & results: -product evaluation and results: review of the case session files was not performed as case session data was not provided.In addition the mps did not provide the service case number.-clinician review: no medical records were received for review with a clinical consultant.-product history review: a review of device history records shows that rob was inspected and the quality inspection procedures were completed with no reported discrepancies -complaint history review: a review of complaints in trackwise shows no other similar complaints for pka software - incorrect placement.Conclusions: the alleged failure mode cannot be determined because the relevant log files and session files were not available for inspection.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.

Brand Name
3.0 RIO® ROBOTICARM - MICS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18940305
Report Number3005985723-2024-00032
Device Sequence Number17849130
Product Code OLO
UDI-Device Identifier00848486030407
UDI-Public00848486030407
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209999
Device Lot NumberROB435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale